EconPapers    
Economics at your fingertips  
 

Asymptotic Distribution of a Simple Linear Estimator for VARMA Models in Echelon Form

Jean-Marie Dufour () and Tarek Jouini

Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ

Abstract: In this paper, we study the asymptotic distribution of a simple two-stage (Hannan-Rissanen-type) linear estimator for stationary invertible vector autoregressive moving average (VARMA) models in the echelon form representation. General conditions for consistency and asymptotic normality are given. A consistent estimator of the asymptotic covariance matrix of the estimator is also provided, so that tests and confidence intervals can easily be constructed.

Keywords: time series; VARMA; stationary; invertible; echelon form; estimation; asymptotic normality; bootstrap; Hannan-Rissanen (search for similar items in EconPapers)
JEL-codes: C3 C32 C53 (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.cireqmontreal.com/wp-content/uploads/cahiers/10-2005-cah.pdf (application/pdf)

Related works:
Working Paper: Asymptotic distribution of a simple linear estimator for VARMA models in echelon form (2005) Downloads
Working Paper: Asymptotic Distribution of a Simple Linear Estimator for VARMA Models in Echelon Form (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montec:10-2005

Access Statistics for this paper

More papers in Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2019-07-29
Handle: RePEc:mtl:montec:10-2005